Alert archive / Wisconsin / Special Weather Statements in 2012
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at May 26, 2012, 3:19 PM CDT for Pepin County, Wisconsin. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2012, 3:19 PM CDT (20:19 UTC)
- Expired
- May 26, 2012, 4:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Twin Cities, MN
County Pepin County, WI
The radar
The La Crosse radar (KARX), 105 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 8.3 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 858 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 268 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
874
WWUS83 KMPX 262019
SPSMPX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
319 PM CDT SAT MAY 26 2012
MNZ078-WIZ024-026-262100-
GOODHUE-PEPIN-PIERCE-
319 PM CDT SAT MAY 26 2012
...THUNDERSTORMS MOVING OVER GOODHUE...PEPIN AND PIERCE COUNTIES
THROUGH 400 PM CDT...
AT 315 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES WEST OF LAKE CITY...OR 5 MILES SOUTH OF
FRONTENAC. THIS STORM WAS MOVING NORTHEAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FRONTENAC.
STOCKHOLM.
PEPIN.
ELLA.
ARKANSAW.
DURAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4459 9165 4459 9201 4442 9208 4441 9212
4443 9221 4445 9225 4445 9241 4437 9242
4436 9246 4456 9243 4469 9194 4468 9165
TIME...MOT...LOC 2020Z 247DEG 31KT 4445 9230
$$
JPCWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 26, 1:19 PM CDT, 2 hours earlier.
Area forecast discussion, May 26, 1:19 PM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 119 PM CDT SAT MAY 26 2012 .UPDATE... UPDATED TO INCLUDE 18Z AVIATION DISCUSSION BELOW. && .DISCUSSION... SEVERAL ROUNDS OF PRECIP IN THE NEXT 48 HOURS...WITH POTENTIAL FOR SEVERE WEATHER AND FLOODING RAINS. LOOKING AHEAD...WILL TRANSITION TO NORTHWEST FLOW WITH SURFACE HIGH PRESSURE AND DRIER CONDITIONS FOR NEXT WEEK. TODAY THROUGH SUNDAY NIGHT...LATEST WV IMAGERY WITH H500 WINDS SHOWS SOUTHWEST FLOW ACROSS THE CENTRAL US...WITH A HIGHLY AMPLIFIED LONGWAVE TROUGH UPSTREAM OVER THE WESTERN CONUS. AN MCS WAS ONGOING ACROSS THE IA/MN BORDER...WITH ANOTHER AREA OF CONVECTION GETTING GOING AS OF 08Z ACROSS THE NE/SD BORDER. A SURFACE LOW WAS ANALYZED OVER EASTERN CO....WITH A WARM FRONT EXTENDING EASTWARD ALONG THE NE/KS AND IA/MO BORDERS. CONVECTION SHOULD MOVE ACROSS THE SOUTHERN AND WESTERN HALF OF THE CWA THIS MORNING. MEANWHILE THE AFOREMENTIONED WARM FRONT WILL LIFT NORTHWARD AS THE LONGWAVE TROUGH MOVES OVER THE GREAT BASIN AND PULLS THE SURFACE LOW NORTHEASTWARD. THE EXACT LOCATION OF THIS WARM FRONT IS THE BIG VARIABLE IN THE FORECAST...SINCE FRIDAY NIGHTS CONVECTION MAY FAVOR A MORE SOUTHERN SOLUTION. AS THE WARM AIR ADVECTION SPREADS ACROSS THE REGION...EXPECT THE CAP TO DEVELOP AND HOLD OFF CONVECTION DURING THE AFTERNOON UNTIL THE LOW LEVEL JET STRENGTHENS LATER IN THE EVENING AND THETA_E ADVECTION INCREASES ACROSS WEST CENTRAL MN. SHOULD SEE SOME ELEVATED STORMS DEVELOP...A FEW OF WHICH COULD PRODUCE DAMAGING WINDS AND LARGE HAIL. AN ISOLATED TORNADO IS POSSIBLE IF A STORM DOES MANAGE TO TAP INTO THE ENHANCED HELICITY ALONG THE WARM FRONT...BUT THIS HAS A LOW PROBABILITY OF OCCURRING. WE MAY SEE SOME HEAVY RAIN WHICH COULD CAUSE HYDRO PROBLEMS CONSIDERING THE RECENT DELUGE WITH THE LAST SYSTEM. THE SHOWERS AND THUNDERSTORMS WILL LIFT NORTHEAST OVERNIGHT...WITH THE WARM FRONT FOLLOWING SUIT. ON SUNDAY TEMPERATURES SHOULD CLIMB INTO THE 90S IN THE WARM SECTOR WITH STRONG SOUTHEASTERLY FLOW. DURING THE AFTERNOON... SHOWERS AND THUNDERSTORMS WILL BREAK OUT ACROSS WESTERN MINNESOTA AS THE ATMOSPHERE DYNAMICALLY DESTABILIZES IN RESPONSE TO THE APPROACHING H500 LOW MOVING ACROSS THE DAKOTAS. DEEP LAYER SHEAR WILL SUPPORT SUPERCELLS...WITH LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES ARE POSSIBLE INITIALLY...ESPECIALLY IF A MESOLOW DEVELOPS AND WINDS BACK AHEAD OF THE COLD FRONT. THESE STORMS WILL LIKELY GROW UPSCALE INTO A LINEAR COMPLEX OVERNIGHT...WITH DAMAGING WINDS BECOMING THE PRIMARY THREAT. HEAVY RAIN IS ALSO LIKELY...BUT HOPEFULLY THE STORMS WILL BE PROGRESSIVE AND NOT CAUSE MAJOR PROBLEMS. TONIGHTS RAINFALL WILL HAVE A SIGNIFICANT IMPACT ON THE THREAT FOR SUNDAY EVENING/NIGHT. MONDAY THROUGH FRIDAY...A FEW SHOWERS ARE POSSIBLE ACROSS THE NORTH ON MONDAY AS AN UPPER LEVEL WAVE ROTATES AROUND THE DEPARTING STORM SYSTEM. LOOKING AHEAD...NORTHWEST FLOW WILL THEN SET UP ACROSS THE REGION...WITH SURFACE HIGH PRESSURE BUILDING IN FOR THE MIDDLE OF NEXT WEEK. THIS WILL BRING DRIER AND COOLER WEATHER TO ROUND OUT THE MONTH OF MAY. STUCK WITH A BLEND OF THE GFS...ECMWF...AND THE PREVIOUS FORECAST. && .AVIATION.../18Z TAF ISSUANCE/ MORNING ROUND OF CONVECTION HAS SHIFTED OFF INTO WI WHILE A TRAILING CLUSTER OF TSTMS HAS DEVELOPED OVER S-CENTRAL MN ALONG THE WESTERN END OF A QUASI-STATIONARY FRONT THAT WILL SHIFT ENE AND AFFECT POSSIBLY MSP-RNH-EAU TERMINALS. CEILINGS HAVE BEEN BOUNCING AROUND BETWEEN MVFR AND VFR SO THIS WILL BE A PROBLEM THROUGH AT LEAST THIS EVENING. AS FOR PRECIP AT THE INITIALIZATION TIME OF THE TAFS...WILL BE A LITTLE TRICKY TRYING TO TIME IN EXISTING PRECIP INTO THE ERN TAFS BUT THIS CLUSTER WILL NOT HAVE A LONG DURATION. WILL BE A LITTLE BIT OF A BREAK IN THE ACTION FROM MID- AFTERNOON INTO THE EVENING HOURS. THEN...AS A WARM FRONT S OF THE AREA LIFTS N...SHOWERS WILL AGAIN SPREAD NORTHWARD AND IMPACT THE TERMINALS DURING THE EARLY MORNING HOURS. IN ADDITION...PLENTY OF MOISTURE CAUGHT UNDER THE NIGHTLY INVERSION ALONG WITH DIMINISHING WINDS WILL BE THE PRODUCTION OF FOG AND LOW STRATUS OVERNIGHT. SOME SITES MAY INDEED DROP TO IFR CONDITIONS BUT THE PREVAILING CONDITION SHOULD BE LOW-END MVFR FOR BOTH VSBY AND CEILING. THERE WILL BE AN IMPROVEMENT IN CLOUD COVERAGE AFTER DAYBREAK...MAINLY FOR SOUTHERN SITES ON THE BACK SIDE OF THE WARM FRONT. THAT SAID...THE CHCS FOR AFTERNOON CONVECTION WILL INCREASE TMRW SO HAVE ADVERTISED A VCTS GROUP IN THE 24-30 HOUR PORTION OF THE MSP TAF BUT AM NOT EXPECTING CONVECTION BEFORE 18Z TMRW SO HAVE LEFT SUCH MENTION OUT OF THE REMAINING TAFS. OVERALL REGARDING CONVECTION /TS AND CB MENTION/...TIMING TSTMS IN THIS PATTERN IS HIGHLY PROBLEMATIC SO HAVE OPTED TO GO WITH A MORE OPTIMISTIC TREND BY HIGHLIGHT SHOWER/RAIN IMPACT RATHER THAN PLASTERING THE TAFS WITH CB AND TS THROUGHOUT. IN THIS TAF...BEST TIMING OF THUNDER MAY WELL BE DURING THE EARLY MORNING THROUGH LATE MORNING HOURS...BUT WOULD RATHER SEE HOW MODELS EVOLVE OVER THE NEXT FEW RUNS BEFORE JUMPING ON TO SOLID TIMING. SO...THE MESSAGE THERE IS THAT TSTMS ARE LIKELY OVER THE AREA LATE TNGT INTO TMRW BUT WILL HOLD OFF ITS MENTION UNTIL CONFIDENCE IS BETTER THAT THEY WOULD DIRECTLY IMPACT TERMINALS. MSP...MVFR CIGS WILL PLAGUE MSP AIRPORT THROUGH THE REMAINDER OF TDA INTO TNGT...POSSIBLY WITH SOME TIME BELOW 1700 FT LATE THIS EVENING /OUTSIDE OF ONGOING CONVECTION AT THE START OF THE TAF/. PLENTY OF MOISTURE UNDER THE NIGHTLY INVERSION WILL LIKELY TAKE THE FORM OF LOW STRATUS THOUGH SOME MVFR GROUND FOG IS POSSIBLE. ANOTHER DECENT ROUND OF RAIN IS EXPECTED OVERNIGHT...WITH SOME QUESTION AS TO THUNDER POSSIBILITY. HAVE LEFT OFF TS/CB MENTION DUE TO LOW CONFIDENCE OF ITS OCCURRENCE BUT THERE IS CERTAINLY AT LEAST A SMALL POSSIBILITY OF HAVING THUNDER OVER/NEAR THE TERMINAL OVERNIGHT. ANOTHER BREAK IN THE ACTION IS EXPECTED LATE MRNG INTO THE EARLY AFTN HOURS...BUT THE INGREDIENTS STILL LOOK TO BE THERE FOR STRONG TSTMS IN THE LATE AFTN THROUGH EVENING HOURS. HAVE ADVERTISED THIS POSSIBILITY BY INCLUDING A VCTS MENTION IN THE TAIL END OF THE 18Z MSP TAF. IN ADDITION...WINDS INCREASE FROM THE S TMRW...GUSTING TO NEAR 25 KT. OUTLOOK... SUN NIGHT...MVFR-IFR WITH TSRA LIKELY. MON...MVFR WITH SHRA POSSIBLE. TUE-WED...VFR WITH PASSING HIGH PRESSURE. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPC
Hazardous weather outlook, May 26, 4:54 AM CDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 454 AM CDT SAT MAY 26 2012 MNZ041>043-047>051-054>070-073>078-082>085-091>093-271000- DOUGLAS-TODD-MORRISON-STEVENS-POPE-STEARNS-BENTON-SHERBURNE- LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI-MEEKER-WRIGHT-HENNEPIN- ANOKA-RAMSEY-WASHINGTON-YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY- CARVER-SCOTT-DAKOTA-REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE- WATONWAN-BLUE EARTH-WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 454 AM CDT SAT MAY 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. THESE STORMS COULD PRODUCE SEVERE HAIL AND DAMAGING WINDS...ALONG WITH HEAVY RAIN. BOTH FLASH FLOODING AND RIVER FLOODING IS POSSIBLE GIVEN THE RECENT RAINFALL. THE THREAT FOR TORNADOES IS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY WILL BE HOT...WITH AFTERNOON THUNDERSTORMS DEVELOPING IN WESTERN MINNESOTA. TORNADOES...LARGE HAIL...AND DAMAGING WINDS ARE ALL POSSIBLE. THESE STORMS ALSO COULD PRODUCE HEAVY RAIN AND CAUSE FLOODING ALONG THE ALREADY SWOLLEN RIVERS. THE STORMS WILL MOVE EASTWARD DURING THE EVENING AND OVERNIGHT HOURS AND THE THREAT WILL TRANSITION TO DAMAGING WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED AND RAINFALL MEASUREMENTS ARE GREATLY APPRECIATED. MNZ044-045-052-053-WIZ014>016-023>028-271000- MILLE LACS-KANABEC-ISANTI-CHISAGO-POLK-BARRON-RUSK-ST. CROIX- PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 454 AM CDT SAT MAY 26 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN ARE POSSIBLE TODAY AND TONIGHT. THE HIGHEST RISK FOR SEVERE WEATHER WILL BE ACROSS WESTERN AND CENTRAL MINNESOTA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY WILL BE HOT...WITH AFTERNOON THUNDERSTORMS DEVELOPING IN WESTERN MINNESOTA. THE STORMS WILL MOVE EASTWARD INTO EASTERN MINNESOTA AND WESTERN WISCONSIN DURING THE EVENING AND OVERNIGHT HOURS. THE MAIN THREATS WILL BE DAMAGING WINDS AND HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED. JRB
In the hours before
Special weather statement, May 26, 11:50 AM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1150 AM CDT SAT MAY 26 2012
MNZ066-067-074-075-261745-
BROWN-MCLEOD-NICOLLET-SIBLEY-
1150 AM CDT SAT MAY 26 2012
...THUNDERSTORMS MOVING OVER BROWN...MCLEOD...NICOLLET AND SIBLEY
COUNTIES THROUGH 1245 PM CDT...
AT 1146 AM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF FAIRFAX TO
3 MILES NORTHEAST OF COURTLAND. THESE STORMS WERE MOVING NORTHEAST AT
35 MPH.
PEA SIZE HAIL AND WINDS UP TO 30 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
ST GEORGE.
LAFAYETTE.
NORSELAND.
FERNANDO.
NEW ROME.
HENDERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.
&&
LAT...LON 4422 9487 4438 9479 4446 9470 4446 9462
4453 9462 4486 9425 4477 9400 4472 9401
4472 9389 4468 9388 4467 9376 4463 9377
4459 9389 4451 9388 4442 9394 4422 9426
4426 9434 4421 9437
TIME...MOT...LOC 1650Z 228DEG 32KT 4449 9465 4433 9427Special weather statement, May 26, 1:26 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 126 PM CDT SAT MAY 26 2012 MNZ077-078-261900- GOODHUE-RICE- 126 PM CDT SAT MAY 26 2012 ...THUNDERSTORMS MOVING OVER GOODHUE AND RICE COUNTIES THROUGH 200 PM CDT... AT 123 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 3 MILES NORTH OF RUSKIN. THIS STORM WAS MOVING NORTHEAST AT 35 MPH. HAIL UP TO DIME SIZE AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... NERSTRAND. DENNISON. WASTEDO. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 4454 9286 4434 9271 4428 9320 4435 9327 TIME...MOT...LOC 1826Z 246DEG 29KT 4432 9315 JPC
Special weather statement, May 26, 1:40 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 140 PM CDT SAT MAY 26 2012 MNZ070-077-078-261915- DAKOTA-GOODHUE-RICE- 140 PM CDT SAT MAY 26 2012 ...THUNDERSTORMS MOVING OVER DAKOTA...GOODHUE AND RICE COUNTIES THROUGH 215 PM CDT... AT 137 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES WEST OF DUNDAS. THIS STORM WAS MOVING NORTHEAST AT 45 MPH. HAIL UP TO DIME SIZE IS EXPECTED WITH THIS STORM. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... DUNDAS. NORTHFIELD. CASTLE ROCK. STANTON. HAMPTON. CANNON FALLS. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS WEATHER SITUATION. && LAT...LON 4472 9307 4454 9274 4435 9326 4442 9339 TIME...MOT...LOC 1840Z 241DEG 38KT 4443 9324 JPC
Local storm report, May 26, 1:42 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
142 PM CDT SAT MAY 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL NERSTRAND 44.34N 93.06W
05/26/2012 M1.00 INCH RICE MN TRAINED SPOTTER
HAILED FOR ABOUT 5 MINUTES
&&
LYLE SCHALLERSpecial weather statement, May 26, 3:09 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
309 PM CDT SAT MAY 26 2012
MNZ070-078-WIZ024-262100-
DAKOTA-GOODHUE-PIERCE-
309 PM CDT SAT MAY 26 2012
...THUNDERSTORMS MOVING OVER DAKOTA...GOODHUE AND PIERCE COUNTIES
THROUGH 400 PM CDT...
AT 306 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM NEAR MIESVILLE. THIS STORM WAS MOVING NORTHEAST AT 30
MPH.
HAIL UP TO DIME SIZE...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
MIESVILLE.
PRESCOTT.
DIAMOND BLUFF.
ELLSWORTH.
BELDENVILLE.
MARTEL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4460 9293 4475 9282 4475 9280 4477 9281
4486 9274 4485 9216 4452 9279
TIME...MOT...LOC 2009Z 229DEG 28KT 4461 9281Special weather statement, May 26, 3:19 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
319 PM CDT SAT MAY 26 2012
MNZ078-WIZ024-026-262100-
GOODHUE-PEPIN-PIERCE-
319 PM CDT SAT MAY 26 2012
...THUNDERSTORMS MOVING OVER GOODHUE...PEPIN AND PIERCE COUNTIES
THROUGH 400 PM CDT...
AT 315 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES WEST OF LAKE CITY...OR 5 MILES SOUTH OF
FRONTENAC. THIS STORM WAS MOVING NORTHEAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL...FREQUENT CLOUD TO GROUND LIGHTNING...
AND HEAVY DOWNPOURS ARE EXPECTED WITH THIS STORM.
* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
FRONTENAC.
STOCKHOLM.
PEPIN.
ELLA.
ARKANSAW.
DURAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.
&&
LAT...LON 4459 9165 4459 9201 4442 9208 4441 9212
4443 9221 4445 9225 4445 9241 4437 9242
4436 9246 4456 9243 4469 9194 4468 9165
TIME...MOT...LOC 2020Z 247DEG 31KT 4445 9230
JPCThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 2:34 AM CDT | Special Weather Statement | MPX | Martin | 56 min |
| May 26, 3:44 AM CDT | Special Weather Statement | MPX | Blue Earth, Faribault, Freeborn, Martin, Rice, Steele and 1 more | 61 min |
| May 26, 7:14 AM CDT | Special Weather Statement | MPX | Redwood | 46 min |
| May 26, 7:51 AM CDT | Severe Thunderstorm Warning | MPX | Redwood | 54 min |
| May 26, 8:26 AM CDT | Special Weather Statement | MPX | Brown, McLeod, Nicollet, Renville, Sibley | 64 min |
| May 26, 9:07 AM CDT | Special Weather Statement | MPX | Watonwan | 23 min |
| May 26, 9:33 AM CDT | Special Weather Statement | MPX | Blue Earth, Nicollet, Watonwan | 27 min |
| May 26, 10:07 AM CDT | Special Weather Statement | MPX | Blue Earth, Waseca | 23 min |
| May 26, 10:34 AM CDT | Special Weather Statement | MPX | Steele, Waseca | 56 min |
| May 26, 11:34 AM CDT | Special Weather Statement | MPX | Freeborn, Steele | 26 min |
| May 26, 11:36 AM CDT | Severe Thunderstorm Warning | MPX | Steele | 8 min |
| May 26, 11:47 AM CDT | Special Weather Statement | MPX | Freeborn | 28 min |
| May 26, 11:50 AM CDT | Special Weather Statement | MPX | Brown, McLeod, Nicollet, Sibley | 55 min |
| May 26, 1:26 PM CDT | Special Weather Statement | MPX | Goodhue | 34 min |
| May 26, 1:30 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue, Rice | 45 min |
| May 26, 1:40 PM CDT | Special Weather Statement | MPX | Dakota | 35 min |
| May 26, 2:15 PM CDT | Severe Thunderstorm Warning | MPX | Goodhue | 60 min |
| May 26, 3:33 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 57 min |
| May 26, 3:09 PM CDT | Special Weather Statement | MPX | Pierce | 51 min |
| May 26, 4:10 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pierce, Saint Croix | 65 min |
| May 26, 5:09 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Eau Claire, Pepin, Pierce | 50 min |
| May 26, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Eau Claire, Pepin | 24 min |
| May 26, 6:14 PM CDT | Special Weather Statement | MPX | Eau Claire | 46 min |
| May 26, 6:45 PM CDT | Special Weather Statement | MPX | Barron | 60 min |
Nearby
Special Weather Statements in Wisconsin, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.